Mathematische Annalen

, Volume 323, Issue 4, pp 737–795

Global L-functions over function fields

  • Gebhard Böckle
Original article

DOI: 10.1007/s002080200325

Cite this article as:
Böckle, G. Math Ann (2002) 323: 737. doi:10.1007/s002080200325
  • 75 Downloads

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Gebhard Böckle
    • 1
  1. 1.Departement Mathematik, ETH Zentrum, 8092 Zürich, Switzerland (e-mail: boeckle@math.ethz.ch) CH

Personalised recommendations